File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Anisotropic charged fluid spheres in D space–time dimensions

TitleAnisotropic charged fluid spheres in D space–time dimensions
Authors
KeywordsPhysics mathematics
Issue Date2000
PublisherAmerican Institute of Physics. The Journal's web site is located at http://ojps.aip.org/jmp/
Citation
Journal of Mathematical Physics, 2000, v. 41 n. 7, p. 4752-4764 How to Cite?
AbstractThe equations describing the hydrostatic equilibrium (mass continuity and Tolman–Oppenheimer–Volkoff) of a static anisotropic general relativistic fluid sphere are obtained in D (D4) space–time dimensions in the presence of a cosmological constant. The formalism thus developed is used to study homogeneous anisotropic constant density charged fluid spheres and homogeneous anisotropic charged spheres with a neutral isotropic core in higher dimensions. For these configurations and with a particular choice of the proper charge density a complete solution of the coupled Einstein–Maxwell equations is obtained. © 2000 American Institute of Physics.
Persistent Identifierhttp://hdl.handle.net/10722/42201
ISSN
2015 Impact Factor: 1.234
2015 SCImago Journal Rankings: 0.767
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorHarko, TCen_HK
dc.contributor.authorMak, MKen_HK
dc.date.accessioned2007-01-08T02:31:31Z-
dc.date.available2007-01-08T02:31:31Z-
dc.date.issued2000en_HK
dc.identifier.citationJournal of Mathematical Physics, 2000, v. 41 n. 7, p. 4752-4764en_HK
dc.identifier.issn0022-2488en_HK
dc.identifier.urihttp://hdl.handle.net/10722/42201-
dc.description.abstractThe equations describing the hydrostatic equilibrium (mass continuity and Tolman–Oppenheimer–Volkoff) of a static anisotropic general relativistic fluid sphere are obtained in D (D4) space–time dimensions in the presence of a cosmological constant. The formalism thus developed is used to study homogeneous anisotropic constant density charged fluid spheres and homogeneous anisotropic charged spheres with a neutral isotropic core in higher dimensions. For these configurations and with a particular choice of the proper charge density a complete solution of the coupled Einstein–Maxwell equations is obtained. © 2000 American Institute of Physics.en_HK
dc.format.extent109182 bytes-
dc.format.extent62749 bytes-
dc.format.mimetypeapplication/pdf-
dc.format.mimetypeapplication/pdf-
dc.languageengen_HK
dc.publisherAmerican Institute of Physics. The Journal's web site is located at http://ojps.aip.org/jmp/en_HK
dc.rightsJournal of Mathematical Physics. Copyright © American Institute of Physics.en_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.subjectPhysics mathematicsen_HK
dc.titleAnisotropic charged fluid spheres in D space–time dimensionsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0022-2488&volume=41&issue=7&spage=4752&epage=4764&date=2000&atitle=Anisotropic+charged+fluid+spheres+in+D+space–time+dimensionsen_HK
dc.description.naturepublished_or_final_versionen_HK
dc.identifier.doi10.1063/1.533375en_HK
dc.identifier.scopuseid_2-s2.0-0034407698-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0034407698&selection=ref&src=s&origin=recordpage-
dc.identifier.isiWOS:000087720600038-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats